Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the cause of bladder leakage when on cymbalta?

I recently restated taking 120 mg of cymbal ya and extended release Xanax. I now shake horribly and am experience bladder leakage more times than naught. The cymbalta isn t working as it used to, and I m clumsy and forgetful. Could this be from something else?
Fri, 30 Aug 2019
Report Abuse
General Surgeon 's  Response
Hello,

Have I gone through the history given and it is unfortunate that you seem to have developed a high BP as a result of the medication prescribed for your problem?

Based on the history you seem to have features suggestive of the overactive bladder resulting in urinary incontinence.

I would recommend following medications which are found to be effective in such scenarios: Tolterodine, Oxybutynin or Darifenacin.

These drugs work by relaxing the bladder muscles preventing bladder contraction.

They are generally safe however, their most common side effects include dry mouth & eyes, stomach upset, and constipation.

Certain drinks, foods, and medications can act as diuretics — stimulating your bladder and increasing your volume of urine. They include:

Besides medication, I would recommend certain lifestyle changes like.

Avoid taking bladder irritants, such as alcohol, decaffeinated tea, and coffee, carbonated drinks, foods that are high in spice, sugar or acid, especially citrus fruits.

Eat more fiber, which can prevent constipation, a cause of urinary incontinence.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ivan R. Rommstein, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Alpramazole 0.25


What is the cause of bladder leakage when on cymbalta?

Hello, Have I gone through the history given and it is unfortunate that you seem to have developed a high BP as a result of the medication prescribed for your problem? Based on the history you seem to have features suggestive of the overactive bladder resulting in urinary incontinence. I would recommend following medications which are found to be effective in such scenarios: Tolterodine, Oxybutynin or Darifenacin. These drugs work by relaxing the bladder muscles preventing bladder contraction. They are generally safe however, their most common side effects include dry mouth & eyes, stomach upset, and constipation. Certain drinks, foods, and medications can act as diuretics — stimulating your bladder and increasing your volume of urine. They include: Besides medication, I would recommend certain lifestyle changes like. Avoid taking bladder irritants, such as alcohol, decaffeinated tea, and coffee, carbonated drinks, foods that are high in spice, sugar or acid, especially citrus fruits. Eat more fiber, which can prevent constipation, a cause of urinary incontinence. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ivan R. Rommstein, General Surgeon